# SDR ASAA2018011223155

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,506 hours, 13,133 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Heading
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING BUG WORKS INTERMITENTLY,  VERBAL FROM CREW HEADING SELECT KNOB WAS INTERMITENT.  ACFT GROUNDED.  MANUALLY OPERATED MCP HEADING SELECT KNOB THRU ALL HEADINGS,  ALL DIGITS AND DU'S DISPLAY NORMAL.  CANNOT DUPLICATE DISCREPANCY.  ACCOMPLISHED DFCS BIT CHECK AND MCP TEST ALL TEST NORMAL AND NO FAULT WERE LOGGED IAW FIM 22-11 TASK 801 & 803. NO HISTORY 30 DAYS.
